Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 43, NWS Miami, FL

June 18, 2016Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 18, 2016, 5:58 PM EDT for Miami-Dade County, Florida. It was in force for 32 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2016, 5:58 PM EDT (21:58 UTC)
Expired
Jun 18, 2016, 6:30 PM EDT
In force
32 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 23 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 6:04 PM EDTTSTM WND GST 551 Ese Coral Gables, FLA THUNDERSTORM PRODUCED A WIND GUST OF 55 MPH AT THE CITY OF MIAMI FIRE AND RESCUE FIRE COLLEGE
Jun 18, 6:06 PM EDTTSTM WND DMG2 Sw West Miami, FLPOWER LINES HAVE BEEN KNOCKED DOWN AT SW 84TH AVE AND BIRD RD.
Jun 18, 6:11 PM EDTTSTM WND GST 661 Wnw Little Havana, FLA THUNDERSTORM PRODUCED A WIND GUST OF 66 MPH AT MARLINS PARK. THIS WAS MEASURED AT 100 FEET ABOVE THE SURFACE.
Jun 18, 6:12 PM EDTTSTM WND DMG2 Nw South Miami, FLFENCE BLOWN DOWN... NEAR INTERSECTION OF SW 43RD ST AND SW 82ND ST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.0 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1525 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1525 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1053 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

084 
WUUS52 KMFL 182158
SVRMFL
FLC086-182230-
/O.NEW.KMFL.SV.W.0043.160618T2158Z-160618T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
558 PM EDT SAT JUN 18 2016

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MIAMI-DADE COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 630 PM EDT

* AT 558 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MIAMI
  SPRINGS...OR NEAR HIALEAH...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...HIALEAH...MIAMI BEACH...CORAL GABLES AND KEY BISCAYNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2563 8034 2590 8034 2597 8011 2566 8011
TIME...MOT...LOC 2158Z 238DEG 23KT 2582 8028 

HAIL...0.75IN
WIND...60MPH
 
$$

KSCHARF
2 follow-up statements
325 
WWUS52 KMFL 182214
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
614 PM EDT SAT JUN 18 2016

FLC086-182230-
/O.CON.KMFL.SV.W.0043.000000T0000Z-160618T2230Z/
MIAMI-DADE FL-
614 PM EDT SAT JUN 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHEASTERN MIAMI-DADE COUNTY...

AT 613 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NORTH BAY VILLAGE TO NEAR KEY BISCAYNE...MOVING EAST
AT 25 MPH. NUMEROUS WIND GUSTS BETWEEN 50 AND 60 MPH HAVE BEEN
REPORTED OVER CENTRAL MIAMI.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...MIAMI BEACH...CORAL GABLES AND KEY BISCAYNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2563 8034 2590 8034 2597 8011 2566 8011
TIME...MOT...LOC 2213Z 260DEG 22KT 2586 8014 2563 8018 

HAIL...0.75IN
WIND...60MPH
 
$$

KSCHARF
576 
WWUS52 KMFL 182229
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
629 PM EDT SAT JUN 18 2016

FLC086-182238-
/O.EXP.KMFL.SV.W.0043.000000T0000Z-160618T2230Z/
MIAMI-DADE FL-
629 PM EDT SAT JUN 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI-DADE COUNTY
WILL EXPIRE AT 630 PM EDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS OF 45 TO 55 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS
ON MIAMI BEACH UNTIL ABOUT 650 PM.

LAT...LON 2563 8034 2590 8034 2597 8011 2566 8011
TIME...MOT...LOC 2228Z 238DEG 23KT 2586 8014 2563 8018 

$$

KSCHARF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:41 PM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 18, 3:41 PM EDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Miami FL
341 PM EDT SAT JUN 18 2016

.DISCUSSION...
Short Term (through Sunday)...surface analysis and observation
data show a frontal boundary slowly migrating south and into the
northern portions of the CWA. Meanwhile, 12Z MFL sounding data
depicts an unstable atmosphere, with a general thermodynamic
profile still favorable for localized strong microbursts. Lower
freezing levels may also allow for a few cells to produce small
hail this afternoon and into the early evening hours.

SPC has placed a marginal risk for severe thunderstorms across
much of the eastern half of South Florida, favoring the northern
half of the CWA areas and around Lake Okeechobee. However, since
daytime heating has not been interrupted by afternoon convection
yet, there is plenty of boundary layer instability, and a general
thermodynamic profile to support thunderstorm activity through the
evening hours. Low level moisture is a little less than previous
days, probably due to the influence of a layer of Saharan Air
moving across the region. But overall moisture content should be
enough to support showers and thunderstorms.

Primary threats from thunderstorms will continue to be frequent
lightning, gusty winds of of 40 mph or stronger, locally heavy
rain, and possible small hail.

Model guidance show a ridge axis stretching south of the region,
and helping in keeping a generally southwest flow across South
Florida through Sunday. The overall synoptic scenario will keep
hampering the formation and westward progress of the east coast
sea breeze this afternoon and again on Sunday, and will keep
convection focused over the interior and the Atlantic metro
areas. Rip current risk will be moderate for Gulf coast beaches
and low for Atlantic beaches.

Lows tonight will range from the mid to upper 70s, and afternoon
max temps on Sunday will be around 90 for most areas. Also,
expect another round of heat index values climbing into the low
100s Sunday afternoon.

Long Term (Monday through Friday)...the risk for rip currents
will increase to at least moderate over the Atlantic beaches by
early Monday, and probably reaching the high level by late Monday
and Tuesday, as northeasterly winds increase coupled with the
arrival of a northerly swell. This is due to the development of a
surface low tracking up the eastern seaboard.

By mid week, the Bermuda High ridge axis will drift northward and
shift winds across the area to the southeast and south. This wind
regime should allow for showers and thunderstorms to increase,
especially Wednesday and Thursday.

&&

.MARINE...
Scattered thunderstorms are still possible through this evening,
especially over Lake Okeechobee and the Atlantic waters. Later
tonight, showers and thunderstorms may continue over the Atlantic
and Gulf waters. Winds will become north to northeasterly Sunday
behind a frontal passage at 10 to 15 knots, with 15 to 20 knots
possible for the Atlantic waters in the Gulf Stream. With these
winds, wave heights will build up to 5 to 9 feet, and occasionally
higher, and will likely require Small Craft Advisories by Sunday
afternoon and continuing into early next week.

&&

.AVIATION...
Challenging forecast for terminals. Firstly, Atlantic sea breeze
is showing some signs of forming, so have placed TEMPO SSE winds
for MIA and FLL. Wind shift could reach other east coast
terminals, otherwise generally westerly winds at 10 to 15 knots
will prevail. Thunderstorm development has also been suppressed
thus far. Still expect scattered activity, likely along the sea
breeze, late this afternoon, with the potential for additional
activity moving in from the north during the early evening. Thus,
VCTS is in TAFs from 19-23z. Both start and end time may need to
be adjusted later. Light wind overnight, then NNE wind Sunday as
cold front moves in. Chances of showers and thunderstorms by late
morning Sunday, accounted for with VCSH attm.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  76  88  76  86 /  50  50  30  30
Fort Lauderdale  77  88  77  86 /  40  60  30  30
Miami            78  89  76  86 /  40  60  30  40
Naples           77  92  73  90 /  10  50  10  20

&&

.MFL Watches/Warnings/Advisories...
FL...None.
AM...None.
GM...None.
&&

Discussion...17/AR
Aviation...23/SK
Hazardous weather outlook, Jun 18, 3:36 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
336 PM EDT SAT JUN 18 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
190745-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
336 PM EDT SAT JUN 18 2016

...A FEW STRONG STORMS POSSIBLE OVER EASTERN AREAS...
...MODERATE RISK FOR RIP CURRENTS COLLIER COUNTY BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON, MAINLY
AWAY FROM THE GULF COAST. THE MOST LIKELY AREA FOR THUNDERSTORMS
IS PALM BEACH COUNTY AND AROUND LAKE OKEECHOBEE. THE PRIMARY
HAZARDS WILL BE CLOUD-TO-GROUND LIGHTNING, BUT ISOLATED
THUNDERSTORMS MAY BE STRONG WITH VERY GUSTY WINDS.

TORNADOES: WATERSPOUTS ARE POSSIBLE ON LAKE OKEECHOBEE AND
ATLANTIC WATERS.

WIND: ISOLATED STRONG THUNDERSTORMS WILL PRODUCE WIND GUSTS OF 45
TO 55 MPH. A SEVERE THUNDERSTORM WITH WINDS IN EXCESS OF 60 MPH
CANT BE RULED OUT.

HAIL: STRONGEST THUNDERSTORMS CAN PRODUCE HAIL UP TO DIME SIZE.

RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS ON GULF
BEACHES.

TEMPERATURES: HEAT INDICES IN EXCESS OF 100 DEGREES ARE EXPECTED,
MAINLY OVER THE EVERGLADES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS, SOME STRONG WITH GUSTY WINDS, ARE LIKELY SUNDAY,
ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING. THERE IS A
SLIGHT CHANCE FOR THUNDERSTORMS MONDAY, WITH INCREASING CHANCES
THROUGH THE WEEK. CLOUD-TO-GROUND LIGHTNING WILL BE THE PRIMARY
THREAT.

AN ENHANCED RIP CURRENT RISK IS LIKELY ON ATLANTIC BEACHES LATE
SUNDAY INTO TUESDAY.

HAZARDOUS SEAS FOR SMALL CRAFT OPERATORS ARE LIKELY TO DEVELOP
OVER ATLANTIC WATERS LATE SUNDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 18, 4:43 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
443 PM EDT SAT JUN 18 2016

FLZ073-173-174-182115-
COASTAL MIAMI DADE COUNTY FL-INLAND MIAMI-DADE COUNTY FL-
FAR SOUTH MIAMI-DADE COUNTY FL-
443 PM EDT SAT JUN 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND SMALL HAIL
FOR SOUTH CENTRAL MIAMI-DADE COUNTY UNTIL 515 PM EDT...

* AT 442 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR HOMESTEAD MIAMI SPEEDWAY...MOVING EAST AT 30 MPH.

* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
  MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  HOMESTEAD...HOMESTEAD MIAMI SPEEDWAY...FLORIDA CITY...
  LEISURE CITY AND HOMESTEAD BASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2530 8039 2530 8043 2532 8061 2549 8058
      2549 8036 2529 8038 2529 8039
TIME...MOT...LOC 2042Z 276DEG 25KT 2539 8044

KSCHARF
Special weather statement, Jun 18, 5:39 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
539 PM EDT SAT JUN 18 2016

FLZ073-074-173-182215-
COASTAL MIAMI DADE COUNTY FL-INLAND MIAMI-DADE COUNTY FL-
METROPOLITAN MIAMI DADE FL-
539 PM EDT SAT JUN 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND SMALL HAIL
FOR CENTRAL AND NORTHEASTERN MIAMI-DADE COUNTY UNTIL 615 PM EDT...

* AT 538 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER SUNSET...OR OVER KENDALL...MOVING EAST AT 20 MPH.

* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
  MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...HIALEAH...CORAL GABLES...SOUTH MIAMI...KENDALL...DORAL...
  PINECREST...MIAMI SPRINGS...SWEETWATER...WEST MIAMI...
  KENDALE LAKES...UNIVERSITY OF MIAMI...THE HAMMOCKS...
  OLYMPIA HEIGHTS...WESTCHESTER...SUNSET...CUTLER BAY...
  RICHMOND HEIGHTS...MIAMI INTERNATIONAL AIRPORT AND THE CROSSINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2561 8048 2583 8047 2584 8019 2559 8025
TIME...MOT...LOC 2138Z 276DEG 17KT 2571 8036

KSCHARF
Special weather statement, Jun 18, 5:45 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
545 PM EDT SAT JUN 18 2016

FLZ068-072-168-172-182230-
COASTAL PALM BEACH COUNTY FL-COASTAL BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-METRO PALM BEACH COUNTY FL-
545 PM EDT SAT JUN 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR NORTHEASTERN BROWARD COUNTY UNTIL 630 PM
EDT...

* AT 544 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER DEERFIELD BEACH...MOVING EAST AT 10 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  POMPANO BEACH...BOCA RATON...DEERFIELD BEACH...LIGHTHOUSE POINT...
  COCONUT CREEK...HILLSBORO BEACH...SEA RANCH LAKES...BOCA DEL MAR...
  TERRA MAR...POMPANO BEACH AIRPORT AND NORTH POMPANO BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2625 8019 2633 8015 2633 8007 2620 8009
TIME...MOT...LOC 2144Z 284DEG 10KT 2629 8014

AR

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 4:43 PM EDTSpecial Weather StatementMFLMiami-Dade32 min
Jun 18, 5:39 PM EDTSpecial Weather StatementMFLMiami-Dade36 min
Jun 18, 5:45 PM EDTSpecial Weather StatementMFLBroward45 min
Jun 18, 5:51 PM EDTSpecial Marine WarningMFL54 min
Jun 18, 5:54 PM EDTSpecial Marine WarningMFL66 min
Jun 18, 6:07 PM EDTAreal Flood AdvisoryMFLBroward113 min
Jun 18, 6:25 PM EDTSpecial Marine WarningMFL65 min
Jun 18, 6:31 PM EDTSpecial Weather StatementMFLBroward59 min
Jun 18, 6:34 PM EDTSpecial Weather StatementMFLMiami-Dade41 min
Jun 18, 6:37 PM EDTSpecial Weather StatementMFLPalm Beach53 min
Jun 18, 6:47 PM EDTSpecial Marine WarningMFL88 min
Jun 18, 7:07 PM EDTSpecial Marine WarningMFL83 min
Jun 18, 7:12 PM EDTSpecial Weather StatementMFLPalm Beach63 min
Jun 18, 7:28 PM EDTSpecial Marine WarningMFL62 min
Jun 18, 7:31 PM EDTSpecial Weather StatementMFLBroward, Palm Beach59 min
Jun 18, 7:47 PM EDTSpecial Weather StatementMFLBroward43 min
Jun 18, 7:53 PM EDTSpecial Marine WarningMFL97 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.